# SDR SWAA2022041283783

- Difficulty date: March 14, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN INTERCOSTAL AT LBL 45 BS 312+9. / [01] EVALUATED CRACK ON PASSENGER CABIN INTERCOSTAL LBL 45 BS312+9'' AND NO FOUND ALLOWABLE DAMAGE ON SRM DATA; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C.;[02] REMOVED PASSENGER CABIN INTERCOSTAL IAW SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW INTERCOSTAL AT PASSENGER CABIN LBL 45 BETWEEN BS 312 TO BS 328 PER SRM 51-40-05 AND DWG 141A5400; OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION #3 OK TO INSTALL GIVEN;[05] INSTALLED NEW INTERCOSTAL AT PASSENGER CABIN LBL 45 BETWEEN BS 312 TO BS 328 PER SRM 51-40-05 AND DWG 141A5400;[06] VERIFIED CORRECTIVE ACTION 5. INSTALLATION COMPLETE.  ADDED STEP TO CLEAN FOD WITHIN WORK AREA AND DOWN BELOW IN E/E BAY AREA.;[07] STEP 1 COMPLETED;[08] VERIFIED CORRECTIVE ACTION 7 AND STEP 1
